Alert archive / Montana / Wind Advisories in 2012
Wind Advisory 4, NWS Billings, MT
NWS Billings, MT issued this wind advisory at Jan 12, 2012, 2:48 PM MST. It took effect at Jan 13, 2012, 12:00 AM MST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Jan 12, 2012, 2:48 PM MST (21:48 UTC)
- In effect from
- Jan 13, 2012, 12:00 AM MST
- Expired
- Jan 13, 2012, 5:04 PM MST
- In force
- 17 hr
- Issued by
- NWS Billings, MT
The text
As transmitted, in the capitals the NWS used until 2016.
099 WWUS75 KBYZ 122148 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 248 PM MST THU JAN 12 2012 ...STRONG AND GUSTY WEST WINDS WILL DEVELOP OVERNIGHT FOR THE BIG TIMBER AREA AND CONTINUE THROUGH EARLY FRIDAY EVENING... .STRONG AND GUSTY WINDS WILL DEVELOP IN RESPONSE TO A TIGHTENING PRESSURE GRADIENT ACROSS THE AREA. MTZ041-132200- /O.NEW.KBYZ.WI.Y.0004.120113T0700Z-120114T0200Z/ NORTHERN SWEET GRASS- INCLUDING THE CITY OF...BIG TIMBER 248 PM MST THU JAN 12 2012 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM MST FRIDAY. * TIMING...WINDS WILL INCREASE OVERNIGHT TONIGHT AND BE STRONGEST DURING THE AFTERNOON FRIDAY...BEFORE TAPERING OFF FRIDAY EVENING. * IMPACTS...HAZARDOUS CROSSWINDS ARE EXPECTED ALONG INTERSTATE 90 AND JUST NORTH OF BIG TIMBER ON HIGHWAY 191. * WINDS...SUSTAINED WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 MPH ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HTTP://WEATHER.GOV/BILLINGS
5 follow-up statements
588 WWUS75 KBYZ 130351 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 851 PM MST THU JAN 12 2012 ...STRONG AND GUSTY WEST WINDS WILL DEVELOP OVERNIGHT FOR THE BIG TIMBER AREA AND CONTINUE THROUGH EARLY FRIDAY EVENING... .STRONG AND GUSTY WINDS WILL DEVELOP IN RESPONSE TO A TIGHTENING PRESSURE GRADIENT ACROSS THE AREA. MTZ041-140200- /O.CON.KBYZ.WI.Y.0004.120113T0700Z-120114T0200Z/ NORTHERN SWEET GRASS- INCLUDING THE CITY OF...BIG TIMBER 851 PM MST THU JAN 12 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM MST FRIDAY... * TIMING...WINDS WILL INCREASE OVERNIGHT TONIGHT AND BE STRONGEST DURING THE AFTERNOON FRIDAY...BEFORE TAPERING OFF FRIDAY EVENING. * IMPACTS...HAZARDOUS CROSSWINDS ARE EXPECTED ALONG INTERSTATE 90 AND JUST NORTH OF BIG TIMBER ON HIGHWAY 191. * WINDS...SUSTAINED WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 MPH ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HTTP://WEATHER.GOV/BILLINGS HOOLEY
397 WWUS75 KBYZ 131014 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 314 AM MST FRI JAN 13 2012 .HIGH PRESSURE OVER WESTERN WYOMING COMBINED WITH LOW PRESSURE OVER SOUTHERN CANADA WILL CAUSE STRONG WINDS OVER PARTS OF SOUTH CENTRAL MONTANA TODAY THROUGH EARLY SATURDAY. MTZ065-132300- /O.NEW.KBYZ.WI.Y.0005.120114T0300Z-120114T1900Z/ LIVINGSTON AREA- INCLUDING THE CITY OF...LIVINGSTON 314 AM MST FRI JAN 13 2012 ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO NOON MST SATURDAY... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO NOON MST SATURDAY. * TIMING...SOUTHWEST WINDS WILL INCREASE THIS EVENING AND BE STRONG THROUGH THROUGH SATURDAY MORNING. * IMPACTS...DANGEROUS CROSS WINDS ARE EXPECTED ALONG INTERSTATE 90 FROM LIVINGSTON TO SPRINGDALE. * WINDS...SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MTZ066-132300- /O.NEW.KBYZ.WI.Y.0005.120114T0300Z-120114T1900Z/ BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...FISHTAIL...MCLEOD 314 AM MST FRI JAN 13 2012 ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO NOON MST SATURDAY... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO NOON MST SATURDAY. * TIMING...SOUTHWEST WINDS WILL INCREASE THIS EVENING AND BE STRONG THROUGH THROUGH SATURDAY MORNING. * IMPACTS...THE STRONGEST WINDS ARE EXPECTED FROM NYE TO THE STILLWATER MINE SOUTH OF NYE...WITH SLIGHTLY LIGHTER WINDS EXPECTED ALONG WEST ROSEBUD CREEK SOUTH OF FIDDLER CREEK ROAD. * WINDS...SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MTZ041-132300- /O.CON.KBYZ.WI.Y.0004.000000T0000Z-120114T0200Z/ NORTHERN SWEET GRASS- INCLUDING THE CITY OF...BIG TIMBER 314 AM MST FRI JAN 13 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... * TIMING...WINDS WILL INCREASE THIS MORNING AND BE STRONGEST THIS AFTERNOON. THE WINDS WILL TAPER OFF THIS EVENING. * IMPACTS...DANGEROUS CROSSWINDS ARE EXPECTED ALONG INTERSTATE 90 AND JUST NORTH OF BIG TIMBER ON HIGHWAY 191. * WINDS...SUSTAINED WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HTTP://WEATHER.GOV/BILLINGS
343 WWUS75 KBYZ 131432 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 732 AM MST FRI JAN 13 2012 .HIGH PRESSURE OVER WESTERN WYOMING COMBINED WITH LOW PRESSURE OVER SOUTHERN CANADA WILL CAUSE STRONG WINDS OVER PARTS OF SOUTH CENTRAL MONTANA TODAY THROUGH EARLY SATURDAY. MTZ041-140200- /O.CON.KBYZ.WI.Y.0004.000000T0000Z-120114T0200Z/ NORTHERN SWEET GRASS- INCLUDING THE CITY OF...BIG TIMBER 732 AM MST FRI JAN 13 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... * TIMING...WINDS WILL INCREASE THIS MORNING AND BE STRONGEST THIS AFTERNOON. THE WINDS WILL TAPER OFF THIS EVENING. * IMPACTS...DANGEROUS CROSSWINDS ARE EXPECTED ALONG INTERSTATE 90 AND JUST NORTH OF BIG TIMBER ON HIGHWAY 191. * WINDS...SUSTAINED WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MTZ065-141800- /O.CON.KBYZ.WI.Y.0005.120114T0300Z-120114T1900Z/ LIVINGSTON AREA- INCLUDING THE CITY OF...LIVINGSTON 732 AM MST FRI JAN 13 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO NOON MST SATURDAY... * TIMING...SOUTHWEST WINDS WILL INCREASE THIS EVENING AND BE STRONG THROUGH SATURDAY MORNING. * IMPACTS...DANGEROUS CROSS WINDS ARE EXPECTED ALONG INTERSTATE 90 FROM LIVINGSTON TO SPRINGDALE. * WINDS...SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MTZ066-141800- /O.CON.KBYZ.WI.Y.0005.120114T0300Z-120114T1900Z/ BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...FISHTAIL...MCLEOD 732 AM MST FRI JAN 13 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO NOON MST SATURDAY... * TIMING...SOUTHWEST WINDS WILL INCREASE THIS EVENING AND BE STRONG THROUGH SATURDAY MORNING. * IMPACTS...THE STRONGEST WINDS ARE EXPECTED FROM NYE TO THE STILLWATER MINE SOUTH OF NYE...WITH SLIGHTLY LIGHTER WINDS EXPECTED ALONG WEST ROSEBUD CREEK SOUTH OF FIDDLER CREEK ROAD. * WINDS...SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HTTP://WEATHER.GOV/BILLINGS
678 WWUS75 KBYZ 132223 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 323 PM MST FRI JAN 13 2012 .HIGH PRESSURE OVER WESTERN WYOMING COMBINED WITH LOW PRESSURE OVER SOUTHERN CANADA WILL CAUSE STRONG WINDS OVER PARTS OF SOUTH CENTRAL MONTANA TONIGHT THROUGH SATURDAY. MTZ041-140200- /O.CON.KBYZ.WI.Y.0004.000000T0000Z-120114T0200Z/ NORTHERN SWEET GRASS- INCLUDING THE CITY OF...BIG TIMBER 323 PM MST FRI JAN 13 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... * TIMING...STRONG WINDS WILL CONTINUE THROUGH THIS EVENING. THE WINDS WILL TAPER OFF LATE THIS EVENING. * IMPACTS...DANGEROUS CROSSWINDS ARE EXPECTED ALONG INTERSTATE 90 AND JUST NORTH OF BIG TIMBER ON HIGHWAY 191. * WINDS...SUSTAINED WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MTZ065-141900- /O.CON.KBYZ.WI.Y.0005.120114T0300Z-120114T1900Z/ LIVINGSTON AREA- INCLUDING THE CITY OF...LIVINGSTON 323 PM MST FRI JAN 13 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO NOON MST SATURDAY... * TIMING...SOUTHWEST WINDS WILL INCREASE THIS EVENING AND BE STRONG THROUGH SATURDAY. * IMPACTS...DANGEROUS CROSS WINDS ARE EXPECTED ALONG INTERSTATE 90 FROM LIVINGSTON TO SPRINGDALE. * WINDS...SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MTZ066-141900- /O.CON.KBYZ.WI.Y.0005.120114T0300Z-120114T1900Z/ BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...FISHTAIL...MCLEOD 323 PM MST FRI JAN 13 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO NOON MST SATURDAY... * TIMING...SOUTHWEST WINDS WILL INCREASE THIS EVENING AND WILL REMAIN STRONG THROUGH SATURDAY. * IMPACTS...THE STRONGEST WINDS ARE EXPECTED FROM NYE TO THE STILLWATER MINE SOUTH OF NYE...WITH SLIGHTLY LIGHTER WINDS EXPECTED ALONG WEST ROSEBUD CREEK SOUTH OF FIDDLER CREEK ROAD. * WINDS...SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HTTP://WEATHER.GOV/BILLINGS
962 WWUS75 KBYZ 140004 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 504 PM MST FRI JAN 13 2012 MTZ041-140115- /O.CAN.KBYZ.WI.Y.0004.000000T0000Z-120114T0200Z/ NORTHERN SWEET GRASS- INCLUDING THE CITY OF...BIG TIMBER 504 PM MST FRI JAN 13 2012 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DIMINISHED BELOW ADVISORY CRITERIA THIS AFTERNOON. HOWEVER...GUSTY WEST WINDS OF 30 TO 40 MPH CAN BE EXPECTED THROUGHOUT THE NIGHT. $$ MTZ065-141900- /O.CON.KBYZ.WI.Y.0005.120114T0300Z-120114T1900Z/ LIVINGSTON AREA- INCLUDING THE CITY OF...LIVINGSTON 504 PM MST FRI JAN 13 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO NOON MST SATURDAY... * TIMING...SOUTHWEST WINDS WILL INCREASE THIS EVENING AND BE STRONG THROUGH SATURDAY. * IMPACTS...DANGEROUS CROSS WINDS ARE EXPECTED ALONG INTERSTATE 90 FROM LIVINGSTON TO SPRINGDALE. * WINDS...SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MTZ066-141900- /O.CON.KBYZ.WI.Y.0005.120114T0300Z-120114T1900Z/ BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...FISHTAIL...MCLEOD 504 PM MST FRI JAN 13 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO NOON MST SATURDAY... * TIMING...SOUTHWEST WINDS WILL INCREASE THIS EVENING AND WILL REMAIN STRONG THROUGH SATURDAY. * IMPACTS...THE STRONGEST WINDS ARE EXPECTED FROM NYE TO THE STILLWATER MINE SOUTH OF NYE...WITH SLIGHTLY LIGHTER WINDS EXPECTED ALONG WEST ROSEBUD CREEK SOUTH OF FIDDLER CREEK ROAD. * WINDS...SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HTTP://WEATHER.GOV/BILLINGS HOOLEY
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Billings, MT wrote its last area forecast discussion before this wind advisory went out at Jan 12, 9:15 AM MST, 5 hours 33 minutes earlier.
Area forecast discussion, Jan 12, 9:15 AM MST, 5 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BILLINGS MT
915 AM MST THU JAN 12 2012
.SHORT TERM...VALID FOR TDY AND FRI...
UPDATE TO FORECAST FOR THIS MORNING. SHORT WAVE MOVING THROUGH
NORTHWEST FLOW ALOFT AND IS BRINGING SOME LIGHT SNOW NORTH OF OUR
AREA. LIGHT SNOWFALL WILL MOVE ACROSS OUR SOUTHEAST ZONES THIS
MORNING THROUGH EARLY AFTERNOON. HAVE ADDED ISOLATED TO SCATTERED
POPS EAST OF A LINE FROM NORTHERN ROSEBUD COUNTY SOUTHEAST
THROUGH EKALAKA. LOWERED AFTERNOON TEMPERATURES A FEW DEGREES AS
SURFACE GRADIENT SUPPORTING SOUTHWEST WINDS TODAY. AIR MOVING
OVER RECENT SNOWFALL SHOULD INHIBIT MAXIMUM HEATING TODAY. WE
SHOULD STILL SEE WARMER TEMPERATURES THAN YESTERDAY WITH READINGS
IN THE MID TO UPPER 30S. ALSO INCREASED WINDS FROM BILLINGS WEST
THIS MORNING WITH COLD AIR DRAINAGE. RICHMOND
.LONG TERM...VALID FOR SAT...SUN...MON...TUE...WED...
MODELS APPEAR TO BE IN PRETTY GOOD AGREEMENT FOR THE EXTENDED
PERIOD...WITH SLIGHT DIFFERENCES CONFINED MAINLY TO TIMING.
HIGH PRESSURE DOMINATING THE PATTERN WILL BRING A RETURN OF WARM
AND DRY CONDITIONS ACROSS THE REGION SATURDAY. TEMPERATURES
WILL AGAIN RISE INTO THE MID 40S ACROSS THE REGION. A DRASTIC
CHANGE IS ON TAP BEGINNING SUNDAY AFTERNOON/EVENING. THE RIDGE
WILL SHIFT EASTWARD BRINGING STRONG SOUTHWEST FLOW ALOFT TO THE
REGION. MEANWHILE A STRONG ARCTIC COLD FRONT WILL DROP INTO THE
REGION. TEMPERATURES SHOULD STILL HAVE A PRETTY GOOD CHANCE OF
CLIMBING TO NEAR 50 DEGREES...DUE TO THE WARM START TO THE
DAY..AND AIDED BY PREFRONTAL WARMING. THE BATTLING AIR MASSES SET
THE STAGE FOR WHAT APPEARS TO BE PRETTY GOOD POTENTIAL FOR A
PROLONGED PERIOD OF MODERATE ISENTROPIC LIFT ACROSS MUCH OF THE
REGION FROM SUNDAY NIGHT/MONDAY UNTIL THURSDAY. ENHANCED UPSLOPE
FLOW SHOULD ALSO PLAY A ROLE...AT LEAST PERIODICALLY...RESULTING
IN ACCUMULATING SNOW ACROSS THE FORECAST AREA. TEMPS DURING THIS
PERIOD SHOULD DROP BELOW SEASONAL AVERAGE. HAVE LOWERED TEMPS
SIGNIFICANTLY FROM INHERITED FORECAST...DROPPING TO HIGHS IN THE
20S FOR MON THROUGH WED...AND LOWS IN THE SINGLE DIGITS EACH
NIGHT. THIS STILL KEEPS FORECAST NUMBERS SLIGHTLY WARMER THAN MEX
FOR MOST AREAS. THE ARCTIC APPEARS TO PUSH OUT OF THE REGION
WEDNESDAY NIGHT/THURSDAY...WITH TEMPS BEGINNING TO RISE BACK
TO SEASONAL LEVEL OR A FEW DEGREES WARMER. IT DOES APPEAR THAT THE
PATTERN COULD REMAIN PRETTY ACTIVE...WITH CONTINUING PRECIP ACROSS
THE REGION. AAG
&&
.AVIATION...
GUSTY WEST/SOUTHWEST WINDS CONTINUE TO IMPACT KLVM AREA AND
EASTERN FOOTHILLS OF THE BEARTOOTH/ABSAROKA MOUNTAINS....AS WELL
AS THE BIG TIMBER AREA...WITH GUSTS TO AROUND 30 KNOTS. WINDS ARE
EXPECTED TO WEAKEN JUST A BIT THIS AFTERNOON...BUT WILL BE ON THE
RISE FROM KBIL WEST AGAIN OVERNIGHT TONIGHT WITH GUSTS GREATER
THAN 40 KTS POSSIBLE AFTER 06Z IN THE KLVM REGION AND ALONG THE
BEARTOOTH/ABSAROKA FOOTHILLS. THERE WILL BE A CHANCE OF SNOW
SHOWERS THIS AFTERNOON OVER EASTERN ROUTES WITH SPOTTY MVFR
CONDITIONS POSSIBLE. THERE WILL ALSO BE A SLIGHT CHANCE OF SNOW
SHOWERS OVER THE MOUNTAINS...RESULTING IN OCCASIONAL MOUNTAIN
OBSCURATIONS. OTHERWISE...MOSTLY VFR CONDITIONS ARE ANTICIPATED.
STC
&&
.PRELIMINARY POINT TEMP/POPS...
TDY FRI SAT SUN MON TUE WED
-------------------------------------------------------
BIL 038 022/046 024/047 033/048 015/020 008/023 008/023
0/N 00/N 10/N 12/J 34/S 21/B 33/S
LVM 033 018/042 022/048 031/044 014/020 008/020 005/024
0/N 00/N 10/N 12/J 44/S 22/S 43/S
HDN 038 018/047 021/047 026/048 016/024 006/023 007/024
1/B 01/B 10/B 11/B 34/S 21/E 23/S
MLS 033 015/043 020/045 026/046 012/017 003/018 003/019
3/J 01/B 10/B 11/B 13/S 21/B 23/S
4BQ 033 014/042 020/045 026/048 015/023 007/023 008/023
2/J 01/B 10/B 11/B 14/S 21/E 22/S
BHK 027 011/038 018/040 023/046 009/016 901/017 002/018
3/J 01/B 10/B 11/B 13/S 21/B 12/S
SHR 033 016/042 020/045 024/047 016/023 008/025 009/029
0/B 01/B 10/B 01/B 34/S 22/S 23/S
&&
.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...NONE.
WY...NONE.
&&
WEATHER.GOV/BILLINGSHazardous weather outlook, Jan 12, 3:24 AM MST, 11 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BILLINGS MT 324 AM MST THU JAN 12 2012 MTZ028>042-056>058-063>068-WYZ098-099-131200- SOUTHERN WHEATLAND-MUSSELSHELL-TREASURE-NORTHERN ROSEBUD-CUSTER- FALLON-NORTHERN STILLWATER-YELLOWSTONE-POWDER RIVER-CARTER- SOUTHERN BIG HORN-EASTERN CARBON-NORTHERN PARK- NORTHERN SWEET GRASS-GOLDEN VALLEY-RED LODGE FOOTHILLS- NORTHERN BIG HORN-SOUTHERN ROSEBUD-JUDITH GAP-PARADISE VALLEY- LIVINGSTON AREA-BEARTOOTH FOOTHILLS-ABSAROKA/BEARTOOTH MOUNTAINS- CRAZY MOUNTAINS-NORTHEAST BIG HORN MOUNTAINS-SHERIDAN FOOTHILLS- 324 AM MST THU JAN 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...SOUTH CENTRAL MONTANA...SOUTHEAST MONTANA AND NORTH CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER TODAY AND TONIGHT IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG SOUTHWEST WINDS ARE POSSIBLE NEAR BIG TIMBER...LIVINGSTON AND ALONG THE BEARTOOTH FOOTHILLS FRIDAY THROUGH SUNDAY. A SIGNIFICANT CHANGE IN OUR WEATHER PATTERN IS EXPECTED AS EARLY AS SUNDAY AFTERNOON. THE POTENTIAL EXISTS FOR A TRANSITION TO SNOWY WEATHER AND MUCH COLDER TEMPERATURES SUNDAY OR SUNDAY NIGHT WITH STRONG NORTH WINDS. ACTIVE WEATHER MAY PERSIST THROUGH ALL OF NEXT WEEK...WITH ARCTIC AIR ACROSS THE PLAINS AND STRONG WINDS ALONG THE FOOTHILLS EACH POSSIBLE FOR PERIODS OF TIME. PLEASE MONITOR THE LATEST FORECASTS AND STATEMENTS AS THERE IS STILL MUCH UNCERTAINTY IN HOW THIS WEATHER PATTERN WILL EVOLVE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.